# SDR ASOA20150210009

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 30,914 hours, 23,774 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR BEFORE LANDING.  MAINTENANCE PERFORMED TROUBLESHOOTING AND NO UNUSUAL ODORS COULD BE DETECTED OR REPRODUCED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
